Skip to Main content Skip to Navigation
Journal articles

Adaptive pointwise estimation for pure jump Lévy processes

Abstract : This paper is concerned with adaptive kernel estimation of the Lévy density N(x) for bounded-variation pure-jump Lévy processes. The sample path is observed at n discrete instants in the "high frequency" context (∆ = ∆(n) tends to zero while n\Delta tends to infinity). We construct a collection of kernel estimators of the function g(x)=xN(x) and propose a method of local adaptive selection of the bandwidth. We provide an oracle inequality and a rate of convergence for the quadratic pointwise risk. This rate is proved to be the optimal minimax rate. We give examples and simulation results for processes fitting in our framework. We also consider the case of irregular sampling.
Complete list of metadata
Contributor : Claire Lacour Connect in order to contact the contributor
Submitted on : Thursday, May 12, 2022 - 4:46:10 PM
Last modification on : Sunday, June 26, 2022 - 12:18:27 PM


Files produced by the author(s)



Mélina Bec, Claire Lacour. Adaptive pointwise estimation for pure jump Lévy processes. Statistical Inference for Stochastic Processes, Springer Verlag, 2015, 18 (3), pp.229-256. ⟨10.1007/s11203-014-9113-6⟩. ⟨hal-00583221v4⟩



Record views


Files downloads